# SDR N6WA2025110406

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N553GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10296
- Aircraft time: 35,664 hours, 26,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321717
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT FLOOR SUPPORT BETWEEN BS 280 - 310, LBL 27.    REMOVED AND REPLACED THE FLOOR SUPPORT BETWEEN BS 280 - 310, LBL 27 IAW SRM 51-42-06.
